MathSciNet Relay Station
MathSciNet bibliographic data
MR1957678 35J85 (35J20 46E35 49J10)
Del Pino, Manuel; Dolbeault, Jean The optimal Euclidean $L\sp p$-Sobolev logarithmic inequality. J. Funct. Anal. 197 (2003), no. 1, 151–161.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement